# SDR SWAA2015030937271

- Difficulty date: February 10, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6555726
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 727 LINER CURVED ATTACH ANGLE LT SIDE BROKEN OUT OF THE FLANGE.  R & R ANGLE IAW SRM & DWG.
